skin-hair-icon
Skin issues
I have acne on my face,,as well as acne marks,,i am currently using ezanic acid 10% and faceclin gel,,i want to know if using medisalic ointment would help for fast results
122 Views v

Answers (2)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sanchit Talwar
Dermatologist 8 yrs exp Chandigarh
Hi.Medisalic ointment contains Clobetasol with Salicylic Acid,a potent steroid which should strictly be avoided in Acne. Please don't use it at all.Kindly post a picture for better guidance regarding medication. Regards, Dr.Sanchit Talwar MD (Skin & VD), Consultant Dermatologist, Dr Talwar's Skin, Laser and Cosmetic Clinic, CHANDIGARH.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Rajdeep
Dermatologist 8 yrs exp Bangalore
Do not use medisalic or any other steroid containing cream for acne. They will only temporarily reduce ur acne but damage your skin. Also develop dependence on these medicines and it leads to thinning of skin, sun sensitivity and increased pimples. The skin damage is permanent on long term use. Stick to the medicines prescribed by your dermatologist. Acne treatment options are multiple. You could get IPL or chemical peels to reduce your acne quickly. These are safe alternatives to steroid creams and ointments. I do these procedures regularly in my center. Dr. Rajdeep Mysore. Chirag Hospital Bangalore
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.